数学学报
首页 | 本刊介绍 |  编 委 会 | 作者中心 | 期刊订阅 | 广告服务 | 相关链接联系我们
 
数学学报 英文版  
   
   
高级检索 »  
数学学报  2018, Vol. 61 Issue (3): 411-430    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
一类具有非局部项和临界项椭圆方程的正解
柳鸠1,2, 廖家锋3, 唐春雷1
1 西南大学数学与统计学院 重庆 400715;
2 黔南民族师范学院数学与统计学院 都匀 558000;
3 西华师范大学数学与信息学院 南充 637002
Positive Solution for a Class of Elliptic Equations Involving Nonlocal Term and Critical Term
Jiu LIU1,2, Jia Feng LIAO3, Chun Lei TANG1
1 School of Mathematics and Statistics, Southwest University, Chongqing 400715, P. R. China;
2 School of Mathematics and Statistics, Qiannan Normal University for Nationalities, Duyun 558000, P. R. China;
3 School of Mathematics and Information, China West Normal University, Nanchong 637002, P. R. China

  版权所有 © 2012 《数学学报》编辑部
京ICP备05002806号-7